# SDR SWAA2024042679508

- Difficulty date: April 20, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 50,626 hours, 26,429 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LANDING GEAR RED LIGHT ILLUMINATED DURING GEAR EXTENSION NOSE GEAR AND L/H LANDING GEAR OPERATED NORMALLY CYCLED THE HANDLE. R/H RED LIGHT ILLUMINATED AGAIN. DURING GO AROUND AND QRH. EXTENDED THE GEAR A THIRD TIME AND ALL THREE GREEN LIGHTS ILLUMINATED PRIOR TO THE EMERGENCY GEAR EXTENSION. FINISHED QRH AND LANDED NORMALLY. TSR #2024002667<[01] IN PREPARATION OF MEL 32-16-01 INSTALLED GEAR PINS; REMOVED GEAR PIN STREAMERS; AND SAFETY WIRED GEAR PINS IN PLACE PER AMM 32-00-01-480-801.;[02] 05 - OK TO CONTINUE PER [MEL 32-16-01; LANDING GEAR ACTUATION SYSTEM]. WITH SP1 AND AUTHORIZATION NUMBER 189629;[03] REMOVED AND REPLACED R/H MAIN GEAR ACTUATOR REF AMM 32-32-11; WITH OPS AND LEAK CHECK GOOD.
